# SDR SWAA2021080530088

- Difficulty date: November 4, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 46,747 hours, 27,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Damaged
- Location: Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT SIDEWALL TO FLOOR CAPSTRIP DAMAGED. P/N 453A1611-5. SI--4251072 / R & R FWD LEFT SIDEWALL TO FLOOR CAPSTRIP PER AMM 25-52-10 ; P/N 453A1611-5. SI--4251072
